# SDR FDEA202010212586

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SKIN SPLICE STRAP IS CRACKED AT STA OSS 514.  REMOVED AND REPLACED SKIN SPLICE STRAP, PER B767 SRM 51-40-02 AND BAC DWG 114T2800 REV C.
